MathSciNet Relay Station
MathSciNet bibliographic data
MR2584778 37K10 (37K05)
Yang, Hong-Xiang; Sun, Ye-Peng Hamiltonian and super-Hamiltonian extensions related to Broer-Kaup-Kupershmidt system. Internat. J. Theoret. Phys. 49 (2010), no. 2, 349–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement